Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the mechanical inadmissibility and thermodynamic admissibility according to the Clausius-Duhem inequality of the unbounded shear flow of a second-order fluid with negative stress power

Author: R. R. Huilgol
Journal: Quart. Appl. Math. 43 (1986), 431-434
MSC: Primary 76A10; Secondary 35F10
DOI: https://doi.org/10.1090/qam/846155
MathSciNet review: 846155
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76A10, 35F10

Retrieve articles in all journals with MSC: 76A10, 35F10

Additional Information

DOI: https://doi.org/10.1090/qam/846155
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society